# SDR NACA2019012200012

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CRACKED INTERCOSTAL SUPPORT ANGLE FOUND IN FORWARD PIT BS500C S26R. CORRECTIVE ACTION: REPLACED INTERCOSTAL SUPPORT ANGLE IN FWD PIT STA 500C STR 26R IAW DWG 69-41473 ID-0015 SHEET 15 REV P- SERVICEABLE.
